Sur la topologie mixte de Wiweger
Publications du Département de mathématiques (Lyon), Tome 11 (1974) no. 3, pp. 1-28.
@article{PDML_1974__11_3_1_0,
     author = {Cook, C. H. and Dazord, J.},
     title = {Sur la topologie mixte de Wiweger},
     journal = {Publications du D\'epartement de math\'ematiques (Lyon)},
     pages = {1--28},
     publisher = {Universit\'e Claude Bernard - Lyon 1},
     volume = {11},
     number = {3},
     year = {1974},
     zbl = {0298.46003},
     mrnumber = {372567},
     language = {fr},
     url = {http://www.numdam.org/item/PDML_1974__11_3_1_0/}
}
Cook, C. H.; Dazord, J. Sur la topologie mixte de Wiweger. Publications du Département de mathématiques (Lyon), Tome 11 (1974) no. 3, pp. 1-28. http://www.numdam.org/item/PDML_1974__11_3_1_0/

[B1] A. Badrikian, Séminaire sur les fonctions aléatoires linéaires et les mesures cylindriques, Lecture Notes 139, Springer, Berlin, (1970). | MR 279271 | Zbl 0209.48402

[B2] N. Bourbaki, Intégration, Ch. 9, Hermann, Paris, (1969).

[B3] H. Buchwalter, Les bornés d'un espace topologique complètement régulier, Séminaire Choquet, Paris, Exp. 14, (1970), p. 115. | Numdam | Zbl 0213.39604

[B4] H. Buchwalter, Topologies et compactologies, Publ. Dép. Math. Lyon, 6-2, (1970), p. 1-74. | Numdam | MR 412762 | Zbl 0205.41601

[C] J.B. Cooper, The strict topology and spaces with mixed topologies, Proc. Amer. Math. Soc, 30, (1971), p. 583-592. | MR 284789 | Zbl 0225.46004

[CF1] C.H. Cook-H.R. Fischer, On equicontinuity and continuous convergence, Math. Ann., 159, (1965), p. 94-104. | MR 179752 | Zbl 0129.38001

[CF2] C.H. Cook-H.R. Fischer, Regular convergence spaces, Math. Ann., 174, (1967), p. 1-7. | MR 230274 | Zbl 0152.39603

[DJ] J. Dazord-M. Jourlin, Sur quelques classes d'espaces localement convexes, Publ. Dép. Math. Lyon, 8-2, (1971), p. 39-69. | MR 336271 | Zbl 0257.46001

[F] H.R. Fischer, Limesraüme, Math. Ann., 137, (1959), p. 269-303 | MR 109339 | Zbl 0086.08803

[G1] D.J.H. Garling, A generalized form of inductive-limit topology for vector spaces, Proc London Math. Soc, (3), 14, (1964), p. 1-28. | MR 161121 | Zbl 0163.36201

[G2] A. Goldman, Intégration sur les espaces compactologiques, Thèse de spécialité, Lyon (1972).

[G3] D. Gulick, The σ-compact-open topology and its relatives, Math. Scand., 30, (1972), p. 159-176. | MR 331031 | Zbl 0253.46045

[K] G. Köthe, Topological vector spaces I, Springer, Berlin, (1969). | Zbl 0179.17001

[N] K. Noureddine, Nouvelles classes d'espaces localement convexes, Publ. Dep. Math. Lyon, 10-3, (1973), p. 105-123. | Numdam | MR 367605 | Zbl 0292.46002

[R] W. Roelcke, On the finest locally convex agreeing with a given topology on a sequence of absolutely convex sets, Math. Ann., 198, (1972), p. 57-80 | MR 324353 | Zbl 0226.46008

[S] F.D. Sentilles, Bounded continuous functions on a completely regular space. Trans, Amer. Math. Soc. 168, (1972), p. 311-336. | MR 295065 | Zbl 0244.46027

[V] V.S. Varadarajan, Measures on topological spaces, Amer. Math. Soc. Translations, 48, (1965), p. 161-228. | Zbl 0152.04202

[W] A. Wiweger, Linear spaces with mixed topology, Studia Math., 20, (1961), p. 47-68. | MR 133664 | Zbl 0097.31301